... Doctors in our small town so I have had to play 20 questions a dozen times. The latest doctor decided without my knowledge to drop my dosage to 30 mg a day without any weaning period. Is this propper? I do not want to go to another doctor and face the "double doctoring" accusations but I have gone without my medication in the past and the withdrawl is extremely uncomfortable. I hate being treated like a lab rat by some doctor who has obviously never suffered either chronic pain or withdrawl. I am bearly able to handle the pain (shoulder injury) I have now and worry about quality of life while this doctor plays with MY dosage.
I totally know what you mean to many times ive had to deal without my pain meds and the withdraws are horrible. I get a headache my legs hurt and i get like these cold/flu like symptoms. Where do you live? maybe you can see a doctor like an hour away from you it would be worth it im sure to have a stable dependable doctor to see and maybe see him/her once a month. I can say that unfortunantly they can up and drop your meds all they want which really sucks for us cause we are the ones that suffer.
There can be nothing worse than a "newbie" taking over for another "more seasoned doctor", and making changes without your knowledge, It's infuriating, frustrating, and degrading to have to beg for medication you so desperately need to function on a daily basis. I would try to find another doctor, explain your situation, and be firm about it, let them know how much, and how long you've been taking this medication. And let them know how you feel, "do it respectfully" though, so he/she do not get their back up so to speak. You may find a new friend in this doctor, and get back to where you once where, I hope you find some some answers, my heart breaks to hear stories like yours, I have been in the same position, and it actually took me a long time to get up the nerve to even ask for an increase in a med I've been taking for almost 5 yrs plus~ coming to this forum gave me the "nerve" to ask! Lots of caring and great advice on this forum. I don't know how I would be know if I didn't have the support of the folks here! I thank god every day for finding this site! My blessings to you and I wish you luck, check back though and let us know how you're doing, I'd be interested to find out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 2 answers
Posted 5 May 2010 • 3 answers
Posted 21 Feb 2011 • 5 answers
Pain - I have been taking 100 mg ms contin er 2x a day, plus morphine 30 mg IR 3x a day and its not?
Posted 18 Dec 2011 • 3 answers
Posted 30 Nov 2016 • 0 answers